# SDR OG5S2015FA0000238

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: General aviation
- Aircraft: N564ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10791
- Aircraft time: 5,343 hours
- Engine: Lyc IO360L2A
- Engine time: 2,526 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 33786
- Condition: Cracked
- Location: Engine
- Part time: 774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUFFLER IS CRACKED INTERNALY AND SPOT WELDS HAVE BROKEN, ALLOWING CARBON MONOXIDE TO BE RELEASED INTO HEAT SHROUD AND INTO CABIN AREA.
